I am concerned about how bad the following combination is:
Nadolol + Zoloft + Alcohol
I have been prescribed Nadolol for migraines, Zoloft for anxiety/depression and I am suppose to take both daily. I have drastically decreased the amount of alcohol consumption I intake compared to how much I consumed when I was younger.
I do like to have a glass of wine or two on the weekends on occasion and I am wondering how bad it is for me considering the medications I am on.
I know it sounds silly and most people are probably thinking "well you shouldnt drink at all" so if you are on medication is it not ok to have an occasional drink?
You're absolutely right. The most common answer would be that you shouldn't drink at all and the side effects of Zoloft can be enhanced with alcohol consumption, whereas with Nadolol they recommend not consuming any alcohol because it can cause drowsiness.
Remember, some of these warning are placed there primarily to protect the manufacturer from lawsuits.
You're old enough to make your own decisions about your alcohol consumption. I would only recommend that if you choose to drink, do so to a minimum because it can cause problems.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.